# SDR DALA1235310939

- Difficulty date: May 19, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 60,755 hours, 45,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-222
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT STA 218-222 LBL 44.  REMOVED AND REPLACED SECTION OF SEAT TRACK REF ERA 503711-14.
